# SDR 2005UALA00939

- Difficulty date: September 2, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N835UA
- Make and model: Airbus A319-131
- Aircraft serial: 1426
- Aircraft time: 15,497 hours, 6,179 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT TEST FAILED WITH MESSAGE: EPSU INT LOAD EMER L.  REPLACED BATTERY 11WL.
